Previously authors have recently described an association between nilotinib therapy for chronic myeloid leukemia (CML) and severe peripheral artery disease, coronary artery disease and sudden death. We present a case report of a male patient with CML who received nilotinib therapy. He developed bilateral renal artery stenosis and renovascular hypertension. He had no history of hypertension, cardiovascular disease, or diabetes, and he was a nonsmoker. Together, these observations indicated that obtaining further understanding of the effects is necessary and that extreme caution is warranted when considering second-generation tyrosine kinase inhibitors for first-line therapy in CML. © 2012 Elsevier Ltd.
Kristensen, T., Randers, E., & Stentoft, J. (2012). Bilateral renal artery stenosis in a patient with chronic myeloid leukemia treated with nilotinib. Leukemia Research Reports, 1(1), 1–3. https://doi.org/10.1016/j.lrr.2012.09.002